MathSciNet Relay Station
MathSciNet bibliographic data
MR2123199 (2006g:46014) 46B09 (46B20 52A21 60E15)
Barthe, Franck; Guédon, Olivier; Mendelson, Shahar; Naor, Assaf A probabilistic approach to the geometry of the $l\sp n\sb p$-ball. Ann. Probab. 33 (2005), no. 2, 480–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement